# SDR SWAA052953

- Difficulty date: September 27, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 33,679 hours, 28,509 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6546874
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT AND RT VERTICAL STAB ATTACH FITTINGS CLEVIS LUG FACES CORRODED.  REPAIRED LUG FACES PER BFG ER.
